CR-submanifolds of a Sasakian manifold
Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1985_15_1a_24,
author = {Shahid, Hasan and M.Sharfuddin A. and Husain S.A.},
title = {CR-submanifolds of a {Sasakian} manifold},
journal = {Novi Sad Journal of Mathematics},
pages = {263-278},
year = {1985},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_24/}
}
Shahid, Hasan; M.Sharfuddin A.; Husain S.A. CR-submanifolds of a Sasakian manifold. Novi Sad Journal of Mathematics, Tome 15 (1985) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1985_15_1a_24/